# SDR 00FDEA00878

- Difficulty date: December 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-359  LEFT GEAR DOOR WARN LIGHT.  RED TAB ACCOMPLISHED.  CLEANED CANNON PLUG WITH SOLVENT.  OPS CK GOOD PER BOEING MM 32-62-00.
